# SDR YENA2021031000162

- Difficulty date: March 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,692 hours, 13,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION FR43 RH SIDE AFT FASTENER OF SIDE BOX BEAM; (REF AEROMAN NR 2021-73/1-2021-62557) ACCOMPLISHED EC A320-53-1251 FR43 RH SIDE AFT HOLE OF SIDE BOX BEAM
